# SDR Z5FA20111105001

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N604CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800007
- Aircraft time: 6,366 hours, 4,048 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146742
- Part serial: 0021
- Condition: Faulty
- Location: Rt Mlg
- Part time: 3,581 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING DESCENT,  WHEN GEAR HANDLE SELECTED DOWN, RT MLG GREEN LIGHT DID NOT ILLUMINATE. GO AROUND EXECUTED AND EMERGENCY GEAR EXTEND PROCEDURE PERFORMED. ACFT DIVERTED.  LANDING WAS UNEVENTFUL. MX REPLACED RT MLG SIDE BRACE ACTUATOR.  HYD SYS BLED, N2 SERVICED AND GEAR SWINGS PERFORMED. OPS CHECKED GOOD. A SUCCESSFUL OCF PERFORMED. ACFT RETURNED TO SERVICE.
